Journal of Differential Geometry

Deformation theory for holomorphic foliations

T. Duchamp and M. Kalka

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 14, Number 3 (1979), 317-337.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214435099

Digital Object Identifier
doi:10.4310/jdg/1214435099

Mathematical Reviews number (MathSciNet)
MR594704

Zentralblatt MATH identifier
0451.57015

Subjects
Primary: 57R30: Foliations; geometric theory
Secondary: 32G05: Deformations of complex structures [See also 13D10, 16S80, 58H10, 58H15]

Citation

Duchamp, T.; Kalka, M. Deformation theory for holomorphic foliations. J. Differential Geom. 14 (1979), no. 3, 317--337. doi:10.4310/jdg/1214435099. https://projecteuclid.org/euclid.jdg/1214435099


Export citation